Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Trace Hardy-Sobolev inequalities in cones


Author: A. I. Nazarov
Translated by: the author
Original publication: Algebra i Analiz, tom 22 (2010), nomer 6.
Journal: St. Petersburg Math. J. 22 (2011), 997-1006
MSC (2010): Primary 46E35
Published electronically: August 22, 2011
MathSciNet review: 2760091
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sharp constants are found for the trace Hardy-Sobolev inequalities in cones. The question as to whether these constants are attained is discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 46E35

Retrieve articles in all journals with MSC (2010): 46E35


Additional Information

A. I. Nazarov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskaya Ul. 28, Stary Petergof, St. Petersburg 198504, Russia
Email: al.il.nazarov@gmail.com

DOI: http://dx.doi.org/10.1090/S1061-0022-2011-01180-X
PII: S 1061-0022(2011)01180-X
Keywords: Trace Sobolev inequality, trace Hardy inequality, sharp constants
Received by editor(s): January 18, 2010
Published electronically: August 22, 2011
Additional Notes: Partially supported by RFBR (grant no. 08-01-00748) and by the grant NSh.4210.2010.1.
Dedicated: Dedicated to V. M. Babich on the occasion of his 80th birthday
Article copyright: © Copyright 2011 American Mathematical Society